Alert archive / Montana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 46, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 25, 2005, 3:16 PM MDT for Meagher County, Montana. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2005, 3:16 PM MDT (21:16 UTC)
- Expired
- Jun 25, 2005, 4:15 PM MDT
- In force
- 59 min
- Issued by
- NWS Great Falls, MT
- Area
- Counties, with a storm outline in the text
County Meagher County, MT
The radar
The Great Falls radar (KTFX), 134 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 3:20 PM MDT | HAIL 1.75 | 4 Wsw Lennep, MT | HEAVY RAIN WITH FREQUENT LIGHTNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:25 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 9.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -327 J/kg
- Mixed-layer LCL
- 1915 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KTFX 252116 SVRTFX MTC059-252215- /O.NEW.KTFX.SV.W.0046.050625T2116Z-050625T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 316 PM MDT SAT JUN 25 2005 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MEAGHER COUNTY IN CENTRAL MONTANA * UNTIL 415 PM MDT * AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 10 MILES SOUTH OF LENNEP...OR ABOUT 10 MILES EAST OF RINGLING...MOVING NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR LENNEP BY 340 PM MDT 7 MILES NORTHWEST OF MARTINSDALE BY 410 PM MDT 6 MILES SOUTHEAST OF CHECKERBOARD BY 415 PM MDT THIS INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 61 AND 76. HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4626 11075 4619 11051 4658 11019 4669 11055 $$ MPJ
3 follow-up statements
000 WWUS55 KTFX 252127 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 327 PM MDT SAT JUN 25 2005 MTC059-252215- /O.CON.KTFX.SV.W.0046.000000T0000Z-050625T2215Z/ MEAGHER MT- 327 PM MDT SAT JUN 25 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM MDT FOR SOUTHEASTERN MEAGHER COUNTY... AT 320 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND WIND GUSTS TO 60 MPH. THIS STORM WAS LOCATED NEAR LENNEP...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR LENNEP BY 325 PM MDT 6 MILES NORTHWEST OF MARTINSDALE BY 340 PM MDT 7 MILES SOUTHEAST OF CHECKERBOARD BY 345 PM MDT THIS INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 61 AND 76. HAIL UP TO GOLF BALL SIZE IN DIAMETER HAS BEEN REPORTED IN LENNEP WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE TO PROPERTY TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SATURDAY EVENING FOR SOUTHWEST MONTANA. LAT...LON 4626 11075 4619 11051 4658 11019 4669 11055 $$ MPJ
000
WWUS55 KTFX 252156
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
356 PM MDT SAT JUN 25 2005
MTC001-252215-
/O.CON.KTFX.SV.W.0047.000000T0000Z-050625T2215Z/
BEAVERHEAD MT-
356 PM MDT SAT JUN 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM MDT FOR
CENTRAL BEAVERHEAD COUNTY...
AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND WIND GUSTS TO 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL
BEAVERHEAD COUNTY...OR ABOUT 9 MILES NORTH OF DILLON...MOVING
NORTHEAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN OVER RURAL AREAS OF
CENTRAL BEAVERHEAD COUNTY.
THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 70 AND 78.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 4546 11268 4542 11260 4543 11249 4540 11248
4539 11246 4532 11247 4523 11256 4536 11277
$$
SCHAUMANN000 WWUS55 KTFX 252214 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 414 PM MDT SAT JUN 25 2005 MTC059-252224- /O.EXP.KTFX.SV.W.0046.000000T0000Z-050625T2215Z/ MEAGHER MT- 414 PM MDT SAT JUN 25 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEAGHER COUNTY EXPIRES AT 415 PM MDT... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SATURDAY EVENING FOR SOUTHWEST MONTANA. LAT...LON 4626 11075 4619 11051 4658 11019 4674 11085 $$ MPJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 9:30 AM MDT, 5 hours 46 minutes earlier.
Area forecast discussion, Jun 25, 9:30 AM MDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 930 AM MDT SAT JUN 25 2005 .UPDATE...WILL UPDATE ZONE AND STATE FORECASTS BY 10 AM. MOISTURE IN THE SOUTHWEST FLOW AHEAD OF THE UPPER TROUGH OVER SOUTHWESTERN CANADA AND THE PACIFIC NORTHWEST HAS BROUGHT SOME ISOLATED SHOWERS TO THE PORTION OF THE TFX CWA NORTH AND WEST OF A BOZEMAN TO LEWISTOWN LINE. THEREFORE...WILL ADD ISOLATED SHOWERS THIS MORNING TO THAT AREA. AM EXPECTING GOOD MOISTURE FEED TO CONTINUE INTO THE AFTERNOON...SO WILL INCREASE ISOLATED POPS ALONG THE CANADIAN BORDER TO SCATTERED. REMAINDER OF FORECAST SEEMS TO BE IN GOOD SHAPE. WITH CLOUD COVER OVER MOST OF NORTHERN ZONES...AM EXPECTING ANY STRONG TO SEVERE THUNDERSTORMS ACROSS SOUTHWEST AND CENTRAL ZONES THIS AFTERNOON AND EVENING. COULSTON && .PREV DISCUSSION... (ISSUED 600 AM MDT SAT JUN 25 2005) TODAY THROUGH MONDAY...EXPECT THE ALL TOO FAMILIAR UNSETTLED WEATHER PATTERN DURING THE PERIOD WITH AN UPPER TROUGH UPSTREAM OF THE FORECAST AREA AND SW FLOW ALOFT WITH AREAS OF EMBEDDED MOISTURE AND SHORTWAVES AFFECTING THE AREA. LOOKS LIKE ONE UPPER TROUGH CURRENTLY UPSTREAM OF THE FORECAST AREA WILL WEAKEN AND MOVE THROUGH THE FORECAST AREA ABOUT SUNDAY AS ANOTHER UPPER TROUGH SETTLES IN OVER THE PAC NW BY MONDAY AND SPREADS MORE MOISTURE OVER THE AREA. MOST IF NOT ALL OF THE FORECAST AREA IS SURE TO SEE RAINFALL DURING THE 3 DAY PERIOD BUT DUE TO DIFFERENCES WITH MOISTURE AND SHORTWAVE DETAILS AMONGST THE COMPUTER MODELS HAVE KEPT POPS FOR INDIVIDUAL 12HR FORECAST PERIODS MOSTLY IN THE CHANCE CATEGORY. EXPECT SURGE OF COOLER AIR FROM CANADA TO MOVE OVER MOST OF THE AREA ON SUN AND CONTINUE INTO MON. HAVE THEREFORE LOWERED MOST FORECAST HIGH TEMPERATURES. NOT TOO EXCITED ABOUT THE PROSPECTS OF SEVERE THUNDERSTORMS THE NEXT FEW DAYS. ALTHOUGH THERE APPEARS TO BE DECENT WIND SHEAR AT LEAST TODAY AND SUNDAY..INSTABILITY IS NOT ALL THAT IMPRESSIVE. DOES APPEAR TO BE ENOUGH INSTABILITY TODAY TO MENTION GUSTY WINDS AND SMALL HAIL OVER ROUGHLY THE SE HALF OF THE FORECAST AREA. MONDAY NIGHT THROUGH THURSDAY NIGHT...MEDIUM RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT THOUGH THIS PERIOD AND HAVE GENERALLY MADE ONLY MINOR CHANGES FROM PREVIOUS FORECAST. UPPER TROF MOVES FROM THE PACIFIC NW MONDAY EVENING ACROSS THE STATE ON TUESDAY. A SURFACE COLD FRONT SHOULD MOVE ACROSS THE FORECAST AREA MONDAY EVENING WITH A GOOD CHANCE OF CONVECTION MONDAY EVENING WITH THE FRONT. HAVE KEPT POPS IN THE HIGH CHANCE RANGE AT MINIMUM MONDAY NIGHT. LATER MONDAY NIGHT AND TUESDAY AS THE TROF AXIS MOVES OVERHEAD WILL CONTINUE TO SEE A GOOD CHANCE FOR PRECIP WITH TEMPERATURES FALLING BELOW NORMAL FOR TUESDAY. LINGERING SHOWERS CANNOT BE RULED OUT TUESDAY NIGHT AND WEDNESDAY AS THE TROF MOVES EAST WITH TEMPERATURES RETURNING TO NEAR NORMAL VALUES. WARMING AND DRYING CONTINUES WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AS PROGRESSIVE PATTERN IS ESTABLISHED OVER THE WESTERN U.S. WITH WEAK RIDGING OVER THE NORTHERN ROCKIES. HOENISCH FRIDAY THROUGH SATURDAY...MODELS IN FAIR AGREEMENT DURING THIS PERIOD. ZONAL FLOW ACROSS CWA DURING THIS PERIOD RESULTS IN A BASIC MILD AND DRY FORECAST. HOWEVER...MOISTURE IN A WESTERLY FLOW BRINGS A SLIGHT CHANCE TO CHANCE OF SHOWERS ALONG THE CONTINENTAL DIVIDE ON SATURDAY. DOWNSLOPE WILL RESTRICT THE PRECIPITATION TO THE WESTERN MOUNTAINS. TEMPERATURES WILL BE NEAR TO A LITTLE ABOVE SEASONAL NORMALS. EK && .AVIATION... UPDATED 1200Z UPPER LEVEL TROF LIFTS NE FROM THE PACIFIC NW INTO AB TONIGHT WITH DEEPENING SURFACE LOW PRESSURE OVER CENTRAL MT THIS AFTERNOON...SHIFTING EAST TO THE DAKOTAS TONIGHT. EXPECT GENERALLY VFR CONDITIONS THROUGH TONIGHT...WITH LOCAL MVFR CONDITIONS NEAR THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING. CONVECTION WILL BE ISOLD THIS MORNING...THEN INCREASE AFTER 18Z WITH SOME STORMS POSSIBLY PRODUCING SMALL HAIL AND GUSTY WINDS. BEST CHANCE FOR SEVERE CONVECTION WILL BE OVER EASTERN AND SOUTHEAST ROUTES. HOENISCH && .PRELIMINARY POINT TEMPS/POPS... GTF 73 50 66 46 / 30 20 40 40 CTB 72 46 65 45 / 30 30 30 40 HLN 80 55 70 52 / 40 20 40 40 BZN 81 48 70 48 / 30 30 40 40 WEY 72 38 65 40 / 30 20 30 40 DLN 79 48 70 49 / 30 30 30 40 HVR 79 52 75 53 / 30 30 30 50 LWT 76 48 68 48 / 40 30 40 50 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...COULSTON/BLANK LONG TERM....HOENISCH/KURDY AVIATION...HOENISCH WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 25, 5:27 AM MDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 527 AM MDT SAT JUN 25 2005 MTZ008-011>013-015-047-050-051-053>055-261130- BEAVERHEAD-HILL-CASCADE-CHOUTEAU-MADISON-BLAINE-JUDITH BASIN- FERGUS-BROADWATER-MEAGHER-GALLATIN- 527 AM MDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA...NORTH CENTRAL MONTANA AND CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ009-010-014-044>046-048-049-052-261130- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JEFFERSON- 527 AM MDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 25, 1:27 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
127 PM MDT SAT JUN 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM HAIL 15 WSW LEWISTOWN 46.98N 109.72W
06/24/2005 0.75 INCH FERGUS MT PUBLIC
LARGE HAIL...FREQUENT LIGHTNING...AND STRONG WINDS.
SATELLITE DISHES KNOCKED DOWN. AT EDDIES CORNER.
1150 PM HAIL 1 W ROY 47.33N 108.98W
06/24/2005 1.00 INCH FERGUS MT TRAINED SPOTTER
HEAVY RAIN WITH HAIL COVERING GROUND.
&&
SAUCIERSpecial weather statement, Jun 25, 1:52 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 152 PM MDT SAT JUN 25 2005 MTZ008-015-050-052>055-260200- BEAVERHEAD-BROADWATER-GALLATIN-JEFFERSON-JUDITH BASIN-MADISON- MEAGHER- 152 PM MDT SAT JUN 25 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 8 PM MDT FOR THE FOLLOWING AREAS... A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 11 PM FOR THE FOLLOWING COUNTIES IN CENTRAL AND SOUTHWEST MONTANA. BEAVERHEAD...BROADWATER... GALLATIN...JEFFERSON...JUDITH BASIN...MADISON...MEAGHER. SEVERE THUNDERSTORMS PRODUCE LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER AND STRONG WIND GUSTS GREATER THAN 58 MPH.
Special weather statement, Jun 25, 1:52 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED EXPIRATION TIME NATIONAL WEATHER SERVICE GREAT FALLS MT 152 PM MDT SAT JUN 25 2005 MTZ008-015-050-052>055-260200- BEAVERHEAD-BROADWATER-GALLATIN-JEFFERSON-JUDITH BASIN-MADISON- MEAGHER- 152 PM MDT SAT JUN 25 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 8 PM MDT FOR THE FOLLOWING AREAS... A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM FOR THE FOLLOWING COUNTIES IN CENTRAL AND SOUTHWEST MONTANA. BEAVERHEAD...BROADWATER... GALLATIN...JEFFERSON...JUDITH BASIN...MADISON...MEAGHER. SEVERE THUNDERSTORMS PRODUCE LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER AND STRONG WIND GUSTS GREATER THAN 58 MPH.
Special weather statement, Jun 25, 2:08 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 208 PM MDT SAT JUN 25 2005 MTZ047-051-260300- BLAINE-FERGUS- 208 PM MDT SAT JUN 25 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH 525 IN EFFECT UNTIL 9 PM MDT FOR THE FOLLOWING AREAS... A TORNADO WATCH IS IN EFFECT THROUGH 9 PM FOR THE FOLLOWING COUNTIES IN CENTRAL MONTANA. BLAINE...FERGUS. CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF TORNADOES IN THESE AREAS...ALONG WITH SEVERE THUNDERSTORMS PRODUCING LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER AND STRONG WIND GUSTS GREATER THAN 58 MPH.
Special weather statement, Jun 25, 2:08 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TO PROPERLY SEGMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 208 PM MDT SAT JUN 25 2005 MTZ008-015-050-052>055-260200- BEAVERHEAD-BROADWATER-GALLATIN-JEFFERSON-JUDITH BASIN-MADISON- MEAGHER- 152 PM MDT SAT JUN 25 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 8 PM MDT FOR THE FOLLOWING AREAS... A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM FOR THE FOLLOWING COUNTIES IN CENTRAL AND SOUTHWEST MONTANA. BEAVERHEAD...BROADWATER... GALLATIN...JEFFERSON...JUDITH BASIN...MADISON...MEAGHER. SEVERE THUNDERSTORMS PRODUCE LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER AND STRONG WIND GUSTS GREATER THAN 58 MPH. MTZ047-051-260300- BLAINE-FERGUS- 208 PM MDT SAT JUN 25 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH 525 IN EFFECT UNTIL 9 PM MDT FOR THE FOLLOWING AREAS... A TORNADO WATCH IS IN EFFECT THROUGH 9 PM FOR THE FOLLOWING COUNTIES IN CENTRAL MONTANA. BLAINE...FERGUS. CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF TORNADOES IN THESE AREAS...ALONG WITH SEVERE THUNDERSTORMS PRODUCING LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER AND STRONG WIND GUSTS GREATER THAN 58 MPH.
Local storm report, Jun 25, 3:13 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
313 PM MDT SAT JUN 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM FUNNEL CLOUD 7 S GRASS RANGE 46.93N 108.80W
06/25/2005 FERGUS MT PUBLIC
A NUMBER OF REPORTS OF FUNNEL CLOUDS AROUND THE AREA.
0205 PM TORNADO 4 SW GRASS RANGE 46.99N 108.86W
06/25/2005 F0 FERGUS MT TRAINED SPOTTER
HAIL UP TO 1 INCH
0210 PM FUNNEL CLOUD 1 W FOREST GROVE 46.99N 109.10W
06/25/2005 FERGUS MT TRAINED SPOTTER
QUATER SIZE HAIL WITH BREIF HEAVY RAIN AND GUSTY WINDS
0215 PM HAIL 4 W VALENTINE 47.31N 108.51W
06/25/2005 1.75 INCH FERGUS MT TRAINED SPOTTER
FREQUENT LIGHTNING WITH HEAVY BREIF RAIN.
&&
SAUCIERThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:58 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 47 min |
| Jun 24, 11:46 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 44 min |
| Jun 25, 1:18 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 42 min |
| Jun 25, 1:44 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 41 min |
| Jun 25, 1:52 PM MDT | Severe Thunderstorm Warning | TFX | Blaine | 56 min |
| Jun 25, 2:11 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 34 min |
| Jun 25, 2:15 PM MDT | Tornado Warning | TFX | Fergus | 30 min |
| Jun 25, 2:17 PM MDT | Tornado Warning | TFX | Fergus | 18 min |
| Jun 25, 3:34 PM MDT | Severe Thunderstorm Warning | TFX | Beaverhead | 41 min |
| Jun 25, 3:43 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Jefferson | 47 min |
| Jun 25, 3:49 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin | 41 min |
| Jun 25, 4:26 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Judith Basin | 64 min |
| Jun 25, 4:52 PM MDT | Severe Thunderstorm Warning | TFX | Meagher | 53 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.